MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erectile Dysfunction (4511)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore, it is currently in the possession of the user facility.The investigation of this event consisted of a review of the treatment log files, device history record (dhr), and instructions for use (ifu).The aquabeam robotic system's treatment log files were reviewed, which confirmed no malfunction occurred.The review of the treatment log files revealed that the aquabeam robotic system functioned as intended, as no malfunction was observed during aquablation therapy.A review of the device history record (dhr) for ab2000-d/serial number (b)(6) was performed, which confirmed that there were no nonconformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the system met all design and manufacturing specifications when released for distribution.The aquabeam robotic system instructions for use (ifu), sj-ifu0101-00, rev.B, was reviewed and states the following: 4.3.Warnings: procedure as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include but are not limited to the following, some of which may lead to serios outcomes and may require intervention: sexual dysfunction, including ejaculatory and erectile dysfunction.5.6 precautions: procedure ensure the aquabeam handpiece nozzle is in desired resection area prior to depressing the food pedal.Failure to do so may result in bladder perforation, urinary sphincter injury, and/or erectile dysfunction.The aquabeam robotic system instructions for use list erectile dysfunction as a potential risk of aquablation therapy.Based on the event details plus a review of the treatment log files, dhr, and ifu, the event is considered not to be device-related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
On (b)(6) 2024, a male patient underwent aquablation therapy for symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that more than 6 months post-aquablation therapy, the patient is experiencing erectile dysfunction and peyronie's disease.The treating surgeon declined to provide further details on this event.Procept has not been able to establish the relationship between our device and the reported conditions.No malfunction of the aquabeam robotic system was reported.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key22546262
Report Number3012977056-2025-00210
Device Sequence Number8614866
Product Code PZP
UDI-Device Identifier00850055427020
UDI-Public010085005542702011240111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale